Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 178, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2009, 2:02 PM EDT for Wilkes County, Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2009, 2:02 PM EDT (18:02 UTC)
- Expired
- Apr 14, 2009, 2:22 PM EDT
- In force
- 20 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Wilkes County, GA
The radar
The Greer radar (KGSP), 133 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 594 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 141802
SVRFFC
GAC317-141845-
/O.NEW.KFFC.SV.W.0178.090414T1802Z-090414T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT TUE APR 14 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WILKES COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 245 PM EDT
* AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST
OF WASHINGTON...MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOLLIDAY PARK...METASVILLE AND FLORAL HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3368 8250 3363 8257 3364 8259 3361 8262
3360 8266 3372 8279 3388 8260 3388 8258
3386 8257 3382 8258
TIME...MOT...LOC 1802Z 228DEG 28KT 3371 8264
$$1 follow-up statement
000
WWUS52 KFFC 141822
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EDT TUE APR 14 2009
GAC317-141831-
/O.CAN.KFFC.SV.W.0178.000000T0000Z-090414T1845Z/
WILKES GA-
222 PM EDT TUE APR 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILKES COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND MOVED EAST OF THE
COUNTY...THEREFORE SEVERE WEATHER IS NO LONGER EXPECTED AT THIS
TIME.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3368 8250 3363 8257 3364 8259 3361 8262
3360 8266 3372 8279 3388 8260 3388 8258
3386 8257 3382 8258
TIME...MOT...LOC 1821Z 228DEG 28KT 3381 8251
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 10:05 AM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, Apr 14, 10:05 AM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1005 AM EDT TUE APR 14 2009 .UPDATE... QUICK UPDATE TO INCREASE POPS AND PROBABILITY OF TSRA TODAY. MODIFIED 12Z RAOB USING KMCN OBSERVED AND FORECAST TEMPS SHOW POTENTIAL FOR ISOLATED SEVERE STORMS TODAY SOUTH OF KCSG TO KAHN LINE. THIS MATCHES LATEST SWODY1 WELL. PRIMARY THREAT WILL BE LARGE HAIL. VERTICAL WIND SHEAR ALTHOUGH STRONG CURRENTLY WITH 0-1KM SRH AROUND 150-200 M2/S2 NOWHERE NEAR THE LARGE VALUES SEEN YESTERDAY. IF INSTABILITY RISES MORE THAN FORECAST AND SFC WINDS DO NOT VEER TOO MUCH TO A WESTERLY COMPONENT...COULD SEE ISOLATED TORNADOES. REST OF FCST LOOKS GOOD. SNELSON && .PREV DISCUSSION... /ISSUED 540 AM EDT TUE APR 14 2009/ SHORT TERM /TODAY THROUGH THURSDAY/... COLD FRONT AS OF 07Z WAS JUST EAST OF A NASHVILLE TO BIRMINGHAM LINE WITH AN ACCOMPANYING BAND OF SHOWERS AND A FEW THUNDERSTORMS ALONG THAT FRONTAL ZONE. THE SHOWERS WERE AS OF 3 AM STARTING TO MOVE INTO NWRN GA. SOUTHERLY WINDS EARLY THIS MORNING ADVECTING SLIGHTLY MORE MOIST AIR FROM THE FLORIDA PANHANDLE INTO SERN AL AND SWRN GA...THOUGH NOT ENOUGH TO SUBSTANTIALLY INCREASE INSTABILITY ABOVE THE 200-500 J/KG RANGE. A SMALL CLUSTER OF SOMEWHAT MORE ELECTRICALLY ACTIVE THUNDERSTORMS OVER EAST CENTRAL AL WILL MOVE INTO WRN GA BEFORE DAYBREAK...THOUGH EXPECT THESE TO WEAKEN AS THEY CROSS GEORGIA THIS MORNING. THE FRONT WILL REACH SOUTH CAROLINA THIS AFTERNOON...WITH A 1015 MB HIGH BUILDING IN FROM THE MISSISSIPPI VALLEY LATE TODAY. COLD ADVECTION AND NORTHWEST FLOW OVER THE GA MOUNTAINS WILL KEEP SOME CLOUDS OVER THOSE AREAS THROUGH WEDNESDAY...BUT ELSEWHERE...SKIES SHOULD CLEAR PRETTY QUICKLY AS UPPER TROUGH AXIS SHIFTS EAST OF US TONIGHT. RIDGING BOTH AT THE SURFACE AND ALOFT AND ASSOCIATED SUBSIDENCE WILL BE THE DOMINANT WEATHER FEATURES WEDNESDAY AND THURSDAY AS WE WILL BE DOWNSTREAM OF A FAIRLY HIGH AMPLITUDE TROUGH EXTENDING THE ENTIRE LENGTH OF THE MISSISSIPPI RIVER. LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... THE HIGH REMAINS IN CONTROL THROUGH AT LEAST MID-DAY ON SATURDAY...WHEN A CLOSED LOW WILL BE CROSSING THE SRN/CENT PLAINS. THE UPPER LOW WILL BECOME MORE OF AN OPEN WAVE AS IT REACHES THE TENNESSEE VALLEY ON MONDAY. GLOBAL MODELS HAVE SOME SUBTLE DIFFERENCES WITH GFS DEPICTING A WARM FRONT ACROSS GEORGIA ON SUNDAY AND THE ECMWF KEEPING IT FURTHER TO THE WEST ACROSS MS/AL/TN...WHICH WOULD HAVE FAIRLY OBVIOUS IMPLICATIONS ON OUR PRECIP COVERAGE. THUS...KEPT SOMEWHAT BROAD MENTION OF 30-50 POPS IN THE FORECAST SATURDAY NIGHT THROUGH MONDAY. LOW WARM ADVECTION AHEAD OF THIS NEXT SYSTEM APPEARS SOMEWHAT MEAGER...AND THUS MODELS ARE NOT INDICATING MUCH INSTABILITY. DECENT UPPER SUPPORT THOUGH SHOULD ALLOW FOR SOME THUNDER IN THE SUNDAY/SUNDAY NIGHT TIME FRAME PRIOR TO MONDAY FROPA. AVIATION... COLD FRONT ACROSS ALABAMA EARLY THIS MORNING WILL PUSH THROUGH THE AREA...SWINGING WINDS AROUND FROM SOUTH TO WEST AND NORTHWEST AND GUSTY FOR THE AFTERNOON (GUSTS TO 20-25KT ACROSS THE AREA). WEAK LINE OF TSRA AND BRIEF IFR CIGS MOVING THROUGH WITH THE FRONT WILL PUSH OUT THIS MORNING AND LEAVE MVFR CIGS...GRADUALLY LIFTING INTO THE AFTERNOON AND CLEARING THIS EVENING. GUSTS WILL DECREASE TONIGHT AND WINDS WILL DROP TO AROUND 10KT. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 44 68 43 69 / 50 5 0 0 0 ATLANTA 66 45 65 45 69 / 30 0 0 0 0 BLAIRSVILLE 60 40 57 39 65 / 50 10 0 0 0 CARTERSVILLE 64 42 64 41 69 / 20 10 0 0 0 COLUMBUS 71 47 72 46 74 / 30 0 0 0 0 GAINESVILLE 66 45 64 43 68 / 50 10 0 5 0 MACON 74 45 73 43 75 / 50 5 0 0 0 ROME 65 44 65 42 72 / 20 10 0 0 0 PEACHTREE CITY 67 41 69 40 70 / 30 0 0 0 0 VIDALIA 79 48 73 47 73 / 50 5 0 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 13
Hazardous weather outlook, Apr 14, 11:29 AM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1129 AM EDT TUE APR 14 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1129 AM EDT TUE APR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. SOME OF THESE STORMS MAY BE SEVERE. .SYNOPSIS... AN AREA OF LOW PRESSURE WAS LOCATED OVER THE CENTRAL OHIO VALLEY THIS MORNING...WITH A COLD FRONT EXTENDING SOUTH INTO EASTERN TENNESSEE AND NORTHWEST GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. SOME LARGE HAIL MAY ALSO BE POSSIBLE WITH THE STRONGER STORMS. THE BEST LOCATION FOR THUNDERSTORMS IS GENERALLY SOUTH OF A LINE FROM LA GRANGE TO ATHENS. .DISCUSSION... THE AFOREMENTIONED COLD FRONT WILL CONTINUE TO PUSH THROUGH THE STATE INTO THE AFTERNOON HOURS. CAPES APPROACHING 1000...IN ADDITION TO THE LIFT PROVIDED BY THE FRONT...WILL SUPPORT ISOLATED SEVERE THUNDERSTORMS INTO THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY INTO MONDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 14, 11:11 AM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1111 AM EDT TUE APR 14 2009 GAZ074-141545- 1111 AM EDT TUE APR 14 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WASHINGTON COUNTY UNTIL 1145 AM EDT... AT 1108 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SANDERSVILLE...MOVING NORTHEAST AT 35 MPH. PEA SIZED HAIL AND WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WASHINGTON COUNTY THROUGH 1145 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TENNILLE...SANDERSVILLE...WARTHEN...DAVISBORO AND DOWNS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 14, 11:21 AM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EDT TUE APR 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG 4 SE JACKSON 33.25N 83.91W
04/10/2009 BUTTS GA EMERGENCY MNGR
TREE FELL ON A HOME OFF OF HWY 16.
1120 PM TSTM WND DMG 6 S JACKSON 33.21N 83.96W
04/10/2009 BUTTS GA EMERGENCY MNGR
APPROX 10 TREES DOWN
&&
DELAYED REPORTS
SNELSONSpecial weather statement, Apr 14, 11:28 AM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1128 AM EDT TUE APR 14 2009 GAZ081-082-094-095-141600- 1128 AM EDT TUE APR 14 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN HOUSTON...PEACH...CRAWFORD AND BIBB COUNTIES UNTIL NOON EDT... AT 1128 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FORT VALLEY...MOVING NORTHEAST AT 25 MPH. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 14, 11:34 AM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1134 AM EDT TUE APR 14 2009 GAZ085-097-107>109-141630- 1134 AM EDT TUE APR 14 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN PORTIONS OF WILCOX...PULASKI...DODGE...LAURENS AND JOHNSON COUNTIES UNTIL 1230 PM EDT... AT 1131 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR TUCKERS CROSSROAD IN LAURENS COUNTY TO ABOUT 5 MILES NORTH OF ROCHELLE IN WILCOX COUNTY...AND MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 40 MPH AND SMALL HAIL ARE POSSIBLE AS THESE STORMS MOVE ACROSS WILCOX...PULASKI...DODGE...LAURENS AND JOHNSON COUNTIES THROUGH 1230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROCHELLE...OCMULGEE BANKS...TUCKERS CROSSROAD...CEDAR CREEK...ABBEVILLE...HARLOW...DEXTER...RHINE...UNION...DUBLIN...FIVE POINTS...EAST DUBLIN...WRIGHTSVILLE AND PLAINFIELD.
Local storm report, Apr 14, 11:41 AM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1141 AM EDT TUE APR 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TORNADO 1 N VIENNA 32.10N 83.79W
04/10/2009 DOOLY GA EMERGENCY MNGR
POSSIBLE TORNADO DESTROYED A CHICKEN HOUSE AND DOWNED
SEVERAL TREES NEARBY. THIS AREA WILL BE SURVEYED BY NWS
PERSONNEL ON WEDNESDAY.
1120 PM TSTM WND DMG 1 S VIENNA 32.08N 83.79W
04/10/2009 DOOLY GA EMERGENCY MNGR
SEVERAL PECAN TREES UPROOTED
1125 PM TORNADO 5 ESE VIENNA 32.06N 83.71W
04/10/2009 DOOLY GA EMERGENCY MNGR
POSSIBLE TORNADO CAUSED EXTENSIVE ROOF DAMAGE TO TWO
HOMES AND SNAPPED DOZENS OF TREES NEAR THE INTERSECTION
OF PARHAM RD AND LAMBSTOWN RD. THIS AREA WILL BE SURVEYED
BY NWS PERSONNEL ON WEDNESDAY.
&&
DELAYED REPORTS
SNELSONSpecial weather statement, Apr 14, 11:49 AM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1149 AM EDT TUE APR 14 2009 GAZ074-076-141630- 1149 AM EDT TUE APR 14 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 1215 PM EDT... AT 1145 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR WRENS IN NORTH JEFFERSON COUNTY TO ABOUT 5 MILES WEST OF HARRISON IN SOUTH WASHINGTON COUNTY. THESE STORMS WERE MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 40 MPH AND SMALL HAIL ARE POSSIBLE AS THESE STORMS MOVE ACROSS PARTS OF WASHINGTON AND JEFFERSON COUNTIES THROUGH 1230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GRANGE...STAPLETONS CROSSROADS...MOXLEY...WADLEY... STAPLETON... BARTOW...LOUISVILLE...DOWNS...HARRISON...WRENS...STELLAVILLE... MATTHEWS...RIDDLEVILLE AND DAVISBORO.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 2:20 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 13 hr |
| Apr 14, 9:41 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 34 min |
| Apr 14, 9:51 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Putnam | 13 min |
| Apr 14, 10:03 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 42 min |
| Apr 14, 10:09 AM EDT | Severe Thunderstorm Warning | FFC | Madison | 37 min |
| Apr 14, 2:20 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Warren | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.